# SDR FDEA201906041481

- Difficulty date: June 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: A5377540025900
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - FUSELAGE MAINFRAME COUPLING CHAFFED, AT FR29, BETWEEN STR 12R AND STR 13R REPLACED THE MAINFRAME COUPLING (MAIN DECK - FUSELAGE MAINFRAME COUPLING, AT FR29, BETWEEN STR 12R AND STR 13R ) PER SRM51-40-21.  THIS REPAIR CATEGORY "A". MAJOR REPAIR IAW GMM6-2-100.
